Title: Classification of stochastic Runge-Kutta methods for the weak approximation of stochastic differential equations
Authors: Debrabant, Kristian * ×
Roessler, Andreas * #
Issue Date: Apr-2008
Publisher: Elsevier science bv
Series Title: Mathematics and computers in simulation vol:77 issue:4 pages:408-420
Abstract: In the present paper, a class of stochastic Runge-Kutta methods containing the second order stochastic Runge-Kutta scheme due to E. Platen for the weak approximation of W stochastic differential equation systems with a multi-dimensional Wiener process is considered. Order 1 and order 2 conditions for the coefficients of explicit stochastic Runge-Kutta methods are solved and the solution space of the possible coefficients is analyzed. A full classification of the coefficients for such stochastic Runge-Kutta schemes of order 1 and two with minimal stage numbers is calculated. Further, within the considered class of stochastic Runge-Kutta schemes coefficients for optimal schemes in the sense that additionally some higher order conditions are fulfilled are presented. (c) 2007 IMACS. Published by Elsevier B.V. All rights reserved.
ISSN: 0378-4754
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science